# SDR UPS06848403

- Difficulty date: October 27, 2006
- Submitted: November 3, 2006
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- Aircraft time: 69,351 hours, 46,126 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 1748 L14-17l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 FUSELAGE SKIN CRACKED UNDER EXISTING DOUBLER AT FS 1748 BETWEEN L14L-L17L.  REPAIRED FUSELAGE SKIN AT STA 1748 BETWEEN L14L-17L IAW SAA EA NR 008-5320-01-A0471 REV A, UPS EO DC8-5330-25332-B, BAC SERV MSG NR 1-234702180, AND FAA FORM 8100-9.
